Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 225–226 (Mi umn2954)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Foliations on manifolds with a special fundamental group

V. V. Solodov


Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 264–265

Bibliographic databases:

MSC: 57R30, 57M05, 20K30
Received: 08.10.1980

Citation: V. V. Solodov, “Foliations on manifolds with a special fundamental group”, Uspekhi Mat. Nauk, 36:3(219) (1981), 225–226; Russian Math. Surveys, 36:3 (1981), 264–265

Citation in format AMSBIB
\Bibitem{Sol81}
\by V.~V.~Solodov
\paper Foliations on manifolds with a~special fundamental group
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn2954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622737}
\zmath{https://zbmath.org/?q=an:0484.57017|0494.57011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..264S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 264--265
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2954
  • http://mi.mathnet.ru/eng/umn/v36/i3/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Solodov, “Fibrations on manifolds whose fundamental group has non-trivial centre”, Russian Math. Surveys, 36:6 (1981), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Solodov, “Homeomorphisms of the line and a foliation”, Math. USSR-Izv., 21:2 (1983), 341–354  mathnet  crossref  mathscinet  zmath
    3. V. V. Solodov, “Components of topological foliations”, Math. USSR-Sb., 47:2 (1984), 329–343  mathnet  crossref  mathscinet  zmath
    4. V. V. Solodov, “Homeomorphisms of the circle and a foliation”, Math. USSR-Izv., 24:3 (1985), 553–566  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:76
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021